# SDR UALA2013020400643

- Difficulty date: February 2, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 610-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER AFT CORNER BEAR STRAP DOUBLER CORRODED BS 610-630 S26R.  REMOVED DAMAGE,  FABRICATED AND INSTALLED DOUBLER IAW EC RA5330-04384.
